| Model Number |
434891 |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The pk papyrus 4.5/26 covered stent system was selected for treatment of a type iii perforation in the left main.The stent did not seal and leaked after placement.An additional pk papyrus 4.25/15 stent was implanted, slight improvement but continued perforation.Then, long balloon inflation (2 and 5 min.) was performed, and the perforation appeared to be sealed.Bedside echo was performed confirming moderate effusion an rv compression.Drain was placed.Patient is no surgical candidate due to low platelets and other factors.Patient was stable at the end and discharged on(b)(6) 2023.The two stents are reported separately.
Additional Manufacturer Narrative
The affected pk papyrus stent systems were not returned to biotronik and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.The provided clinical information (pk papyrus device registration form, cathlab report, discharge summary) and the product release documentation was reviewed to establish whether a device deficiency contributed to this event.Review of the product release documentation confirmed that the devices were manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the provided documentation and the conducted review no manufacturing related root cause could be identified.The treating physician rated the occurrence as non-device- and non-procedure-related complication.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.